# SDR 97ZZZM465

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVEN CRACK INDICATIONS ON FORWARD END OF PRESSURE FLOORBEAMS AT FRAME 29.  CRACKED BEAMS ARE NR 2, 3, 4, 5, 6, 7, 9, 13, 15, 19 AND 20 NUMBERED L TO RT.  REPAIRED 11 CRACKS AT FRAME 29 IAW AVRO REPAIR DRAWING HC536H9211 AND FAX REP NR DJR/RJ1228-96 AND DJR/RJ1209-96.
